# SDR DALA13007153214

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MCD FLOOR PANEL 241EF DELAMINATED AT AFT END. FABRICATED FLOOR PANEL IAW SRM 53-02-00, FIG 209 AND DWG 3D2537498. (DAMAGE DIM. L=12.0" W=8.0").
